# SDR SWAA2015032537750

- Difficulty date: March 21, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 27,160 hours, 12,809 cycles
- Engine: Cfmint CFM567B242
- Engine time: 27,160 hours, 12,809 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 894701
- Condition: Failed
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: K

## Discrepancy

INFLIGHT SHUTDOWN, DIVERSION, NR 1 ENG OIL FILTER BYPASS LIGHT ON.  ENG SHUTDOWN IAW QRH.  R & R NR 1 ENG IAW MT.
